# SDR V0XD201204190012

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341702
- Condition: Corroded
- Location: Zone 100
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT LOWER BULKHEAD WEB CORRODED BEYOND SERVICEABLE LIMITS.  R & R  BULKHEAD WEB, FABRICATED AND INSTALLED IAW REO 670-53-11-052 AND SRM 51-40-11, 51-23-00, 51-25-06.
